# SDR AALA20050559

- Difficulty date: August 27, 2005
- Submitted: September 1, 2005
- Operation: Air carrier
- Aircraft: N338AA
- Make and model: Boeing 767223
- Aircraft serial: 22335
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: P4010051112
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK- EMERGENCY LIGHTS AT SEAT ROWS 2AB TO 9AB INOPERATIVE.  REPLACED MODULE AND BATTERY PACK AT FIRST CLASS POSITION.  SYSTEM GROUND CHECKED NORMAL OPERATION.
